# SDR QXEA2008111001016

- Difficulty date: September 12, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 17,683 hours, 17,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - LT SEAT TRACK NR 5 HAS CORROSION AROUND 7 RIVETS AT STA 12.00 (APPROX).   BLENDED HEAVY CORROSION AND FOUND TO BE OUT OF LIMITS PER RD 8/4-53-2336.  REMOVED NR 5 SEAT TRACK AND INSTALLED NEW TRACK REF DASH8 Q400 SRM 51-42-05, 511-40-15, 51-42-05 AND 51-42-45.
